# SDR UPS99431162

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Broken
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E PANEL RIGHT DROOPED AND SPLIT FROM INBD TO OUTBOARD SEGMENT.  REMOVED AND REPLACED NR 4 L/E TORQUE TUBE IAW MM 27-81-05.  FUNCTIONAL TEST OF L/E DEVIC ES PERFORMED.  OPS CHECK NORMAL.
